MathSciNet Relay Station
MathSciNet bibliographic data
MR2461893 05C05 (05A16 05C80 60C05 60F05)
Kuba, Markus; Panholzer, Alois Isolating nodes in recursive trees. Aequationes Math. 76 (2008), no. 3, 258–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement